13 May 2012
It is the most beautiful morning blue sky and warming up nicely for what promises to be a perfect summer’s day. I just hope this lasts for the weekend for the cricket, for I am to determined to go, despite the reservations by those around me. These reservations are reasonable enough, in the light of the weakness following my recent bout with the morphine patches but if I give up at the first fence then that could well mean the end of my visits to Lord’s and I have bought tickets for my friends all the way through to September.
Decided not to go out into the garden in my electric wheelchair, after all, as the temperature was around 12°C and there was a chilly wind. Apart from that I still felt pretty drained by the withdrawal symptoms I had suffered from the morphine side just took a quiet day.
I didn’t want to start off this entry, moaning about my condition but, for the sake of completeness, despite my new heel protectors I had a similarly painful and uncomfortable night again which, distressed me more than I can say as I constantly woke up ‘my lovely’. As a result I then they lazy day marked feeling like doing very much at all.
Click here for the sort of thing that we all need when we’re feeling a bit low.
I’m glad things are on the mend following your recent setback. Remember: Quiet days can be a gem all on their own. What is it they say: “Stop and smell the roses”…..Enjoy your quiet times as much as the fast paced moments (you seem to have a lot of those even if you, yourself, are stationary). I love your fighting spirit – keep it up. You have all us “watchers” behind you every step of the way.
Thanks Christine. Good to hear from you. Just at this moment I feel severely weakened by the events of the past few days Hopefully I will bounce back very soon.
Keep your pecker up Mark. Too many followers will miss you so much if you have to give up your daily blog now…
Thank you so much. I have no conscience intention of giving up on my blog. It’s just that I am extremely weak after the withdrawal of the morphine patches and then finding it difficult to breathe >>
thanks thinking of me.